Connect
MJA
MJA

Sotalol-associated cardiogenic shock in a patient with asymptomatic transient rate-related cardiomyopathy

Simon D Leslie
Med J Aust 2013; 199 (10): 658-659. || doi: 10.5694/mja12.11678
Published online: 18 November 2013

To the Editor: An 80 kg, 73-year-old man with type 2 diabetes managed with gliclazide and metformin was discharged on a dose of 40 mg twice daily of sotalol and a therapeutic dose of warfarin after an admission for atrial flutter. Transoesophageal echocardiography during his admission showed normal left ventricular (LV) size with mild to moderate global systolic dysfunction and moderate mitral incompetence.

  • Simon D Leslie

  • Emergency Department, Shellharbour Hospital, Mount Warrigal, NSW.

Correspondence: sdleslie@bigpond.net.au

Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.